# SDR ASAA2014080508768

- Difficulty date: August 5, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 5,570 hours, 1,748 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY TOTAL INOPERATIVE.  ACFT GROUNDED.
